# SDR AALA201911299004

- Difficulty date: November 28, 2019
- Submitted: November 29, 2019
- Operation: Air carrier
- Aircraft: N730AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31554
- Aircraft time: 24,089 hours, 2,672 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: BPAS105
- Condition: Inoperative
- Location: R5 Door Epas
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS DOOR 5R NO EPAS INDICATION. REPLACED EPAS BATTERIES AT DOOR 5R INDICATIONS NOW NORMAL IAW AMM 52-12-9-400-801.
